# SDR SWAA2019102538212

- Difficulty date: October 17, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737-79P
- Aircraft serial: 30036
- Aircraft time: 47,476 hours, 31,649 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 143A7902
- Condition: Cracked
- Location: Bs 500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY RIGHT SUPPORT GUSSET CRACKED AT BS. 500D, STR. 19R. / R&R GUSSET IAW SRM AND DWG.
